# SDR IPXA2014011701446

- Difficulty date: January 15, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 46,083 hours, 14,638 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587675
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C09 INSPECTION, FOUND CRACK DAMAGE ON CARGO FLOOR PANEL 231CFF AT BS 412 TO 529,  LBL 33 TO 54.75.  FABRICATE THE REPLACEMENT FLOOR PANEL IAW EO NR B767-5320-9693-H.
